# SDR VNAA20250127005

- Difficulty date: December 4, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331012
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO FUSELAGE SKIN IN RVSM AREA AT FS202.75 AND BETWEEN STRINGER 15R AND 16R DENT DAMAGE TO FUSELAGE SKIN IN RVSM AREA AT FS202.75 AND BETWEEN STRINGER 15R AND 16R WAS REPAIRED PER REO 670-53-11-2072 REV.-A
